RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 2, Pages 406–416 (Mi smj2869)  

This article is cited in 1 scientific paper (total in 1 paper)

Connection between holomorphic vector bundles and cohomology on a Riemann surface and conjugation boundary value problems

E. V. Semenko

Novosibirsk State Pedagogical University, Novosibirsk, Russia

Abstract: This paper studies interconnections between holomorphic vector bundles on compact Riemann surfaces and the solution of the homogeneous conjugation boundary value problem for analytic functions on the one hand, and cohomology and the solution of the inhomogeneous problem on the other. We establish that constructing the general solution to the homogeneous problem with arbitrary coefficients in the boundary conditions is equivalent to classifying holomorphic vector bundles. Solving the inhomogeneous problem is equivalent to checking the solvability of $1$-cocycles with coefficients in the sheaf of sections of a bundle; in particular, the solvability conditions in the inhomogeneous problem determine obstructions to the solvability of $1$-cocycles, i.e. the first cohomology group. Using this connection, we can apply the methods of boundary value problems to vector bundles. The results enable us to elucidate the role of boundary value problems in the general theory of Riemann surfaces.

Keywords: Riemann surface, holomorphic vector bundle, first cohomology group, boundary value problem on a Riemann surface.

DOI: https://doi.org/10.17377/smzh.2017.58.214

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:2, 310–318

Bibliographic databases:

UDC: 517.53/55
MSC: 35R30
Received: 25.03.2016

Citation: E. V. Semenko, “Connection between holomorphic vector bundles and cohomology on a Riemann surface and conjugation boundary value problems”, Sibirsk. Mat. Zh., 58:2 (2017), 406–416; Siberian Math. J., 58:2 (2017), 310–318

Citation in format AMSBIB
\Bibitem{Sem17}
\by E.~V.~Semenko
\paper Connection between holomorphic vector bundles and cohomology on a~Riemann surface and conjugation boundary value problems
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 2
\pages 406--416
\mathnet{http://mi.mathnet.ru/smj2869}
\crossref{https://doi.org/10.17377/smzh.2017.58.214}
\elib{http://elibrary.ru/item.asp?id=29160437}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 2
\pages 310--318
\crossref{https://doi.org/10.1134/S0037446617020148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000400087100014}
\elib{http://elibrary.ru/item.asp?id=29502482}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018803273}


Linking options:
  • http://mi.mathnet.ru/eng/smj2869
  • http://mi.mathnet.ru/eng/smj/v58/i2/p406

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Semenko, “Reduction of vector boundary value problems on Riemann surfaces to one-dimensional problems”, Siberian Math. J., 60:1 (2019), 153–163  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:59
    Full text:7
    References:8
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019